# SDR HALA0800419

- Difficulty date: March 21, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 20,957 hours, 4,005 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CO PILOTS FMS COMPUTER INOP.  PULLED C/B ON FMS COMPUTER RESET C/B FMS COMPUTER SYNC WITH OTHER COMPUTER.  CHECKS OK PER MM 34-61-01-424-05.
